# SDR C2XA10SH439

- Difficulty date: December 28, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 11,468 hours, 6,308 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203212
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR FAIL MESSAGE ON EICAS.  REMOVED AND REPLACED LAV SMOKE DETECTOR IAW AMM 26-14-01 & TASK CARD 6271001.  OPS CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. OPS CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
